University Links: Home Page | Site Map
Covenant University Repository

Items where Division is "Faculty of Engineering, Science and Mathematics > School of Mathematics" and Year is 2007

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: O
Number of items: 3.


Okedoye, A.M. and Lamidi, T.O. and Ayeni, R.O. (2007) MHD Flow of a Uniformly Stretched Vertical Permeable Membrane in the Presence of Zero Order Reaction and Quadratic Heat Generation. Journal of the Nigerian Association of Mathematical Physics, 11. pp. 119-128. ISSN 1116-4336

Olaleru, J.O. and Akewe, H (2007) An Extension of Gregus Fixed Point Theorem. Research Article.

Olanrewaju, P. O. and Adesanya, A.O. and Ademola, A.K. and Hammed, O.S. (2007) A note on thermal ignition in a reactive variable viscosity poiseuille. Research Journal of Applied Sciences, 2 (7). pp. 828-831.

This list was generated on Sat Jul 13 10:46:19 2024 WAT.